| Model Number |
7122Q/52 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Under-Sensing (1661)
| Health Effect - Clinical Codes |
Arrhythmia (1721); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited under-sensing which resulted in loss or delay of therapy.No intervention was reported.The patient condition was unknown.
Additional Manufacturer Narrative
Further information was requested but not received.
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
New information received notes that the under-sensing exhibited by the right ventricular (rv) lead resulted in delay of therapy.The lead was explanted and replaced.The patient condition was unknown.